de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Two Proofs for Shallow Packings

MPS-Authors
http://pubman.mpdl.mpg.de/cone/persons/resource/persons101648

Dutta,  Kunal
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

http://pubman.mpdl.mpg.de/cone/persons/resource/persons101795

Ghosh,  Arijit
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Dutta, K., Ezra, E., & Ghosh, A. (2016). Two Proofs for Shallow Packings. Discrete & Computational Geometry, 56(4), 910-939. doi:10.1007/s00454-016-9824-0.


Cite as: http://hdl.handle.net/11858/00-001M-0000-002C-65A4-C
Abstract
There is no abstract available